# SDR C2XA10IA004

- Difficulty date: December 31, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 13,586 hours, 7,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT THE EMERGENCY LIGHTS WOULD NOT TURN OFF.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE (1) BATTERY POWER SUPPLY, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
